DEPUY SYNTHES PRODUCTS LLC 6.5CM ADULT CRANI ATTACHMT; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Back to Search Results |
| Catalog Number |
CRANI-A |
| Medical Device Problem Codes |
Device Damaged by Another Device (2915); Difficult or Delayed Separation (4044)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H10 additional narrative device evaluation: the actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the craniotome neuro-tip being bent/damaged, identified during service and evaluation was confirmed.
Event or Problem Description
It was reported that during service and evaluation, it was determined that the neuro-tip of the craniotome device was bent/damaged.It was further determined that the device had vibration, was difficult to assemble/disassemble and made an unexpected noise.It was further determined that the device failed pretest for visual assessment, lock operation and vibration.It was noted in the service order that the craniotome device was difficult to remove from the motor device.This event did not occur during surgery.There were no reports of injuries, medical intervention, or prolonged hospitalization.All available information has been disclosed.